# SDR SWIA200617052

- Difficulty date: June 10, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N951SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7795
- Aircraft time: 8,689 hours, 7,355 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 CLIPS AT LBL9 INBOARD AND OUTBOARD ARE CRACKED, DISCOVERED DURING C-CHECK INSPECTION.  INSTALLED 2 NEW ANGLE BRACKETS AT FS 280 LBL9 AT FLOOR LEVEL AS PER CRJ200 SRM 51-42-21 PG 1-21 AND 51-42-06 PG 1-20.
